Computing

, Volume 37, Issue 3, pp 255–259 | Cite as

On the R-order of some recurrences with applications to inclusion-methods II

  • J. Herzberger
Short Communications

Abstract

In this note we are considering a class of recurrences which is a generalization of those in [3]. Estimates for theirR-order are derived and the results are then applied to a family of higher-order interval methods for the inclusion of the inverse of a matrix. An efficient algorithm is determined.

AMS Subject Classifications

65 G 10 65 H 05 65 F 30 

Key words

Order of convergence interval methods 

Über die R-Ordnung einiger Rekursionsfolgen bei Einschließungsverfahren II

Zusammenfassung

Wir betrachten hier eine Klasse von Rekursionsfolgen, die eine Verallgemeinerung von den in [3] behandelten ist. Dazu werden Abschätzungen für dieR-Ordnung hergeleitet und dann auf eine Klasse von Iterationsverfahren zur Einschließung der Inversen einer Matrix angewendet.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Albrecht, J.: Bemerkungen zum Iterationsverfahren von Schulz zur Matrixinversion. Z. Angew. Math. Mech.41, 262–263 (1961).Google Scholar
  2. [2]
    Alefeld, G., Herzberger, J.: Introduction to Interval Computations. New York: Academic Press 1983.Google Scholar
  3. [3]
    Herzberger, J.: On theR-order of some recurrences with applications to inclusion-methods. Computing36, 175–180 (1986).CrossRefGoogle Scholar
  4. [4]
    Herzberger, J.: Über ein intervallmäßiges Newton-Verfahren. Z. Angew. Math. Mech. 66 (to appear).Google Scholar
  5. [5]
    Ortega, J. W., Rheinboldt, W. C.: Iterative Solution of Nonlinear Equations in Several Variables. New York: Academic Press 1970.Google Scholar
  6. [6]
    Schmidt, J. W.: On theR-order of coupled squences. Computing26, 333–342 (1981).CrossRefGoogle Scholar
  7. [7]
    Traub, J. F.: Iterative methods for the solution of equations. Englewood Cliffs, N.J.: Prentice-Hall 1964.Google Scholar

Added in proof

  1. [8]
    Burmeister, W., Schmidt, J. W.: Characterization of the bestR-orders of coupled sequences arising in iterative processes. Numerical Methods and Applications '84, Sofia, 191–202 (1985).Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • J. Herzberger
    • 1
  1. 1.Fachbereich MathematikUniversität OldenburgOldenburgFederal Republic of Germany

Personalised recommendations